Decay of the 3D Quasilinear Hyperbolic Equations with Nonlinear DampingReportar como inadecuado




Decay of the 3D Quasilinear Hyperbolic Equations with Nonlinear Damping - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Advances in Mathematical Physics - Volume 2017 2017, Article ID 2708483, 13 pages - https:-doi.org-10.1155-2017-2708483

Research Article

College of Mathematics and Computer Science, Hunan Normal University, Changsha 410081, China

Department of Mathematics, Hunan Institute of Science and Technology, Yueyang 414006, China

Correspondence should be addressed to Yinghui Zhang

Received 13 February 2017; Accepted 19 April 2017; Published 23 May 2017

Academic Editor: Ming Mei

Copyright © 2017 Hongjun Qiu and Yinghui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the 3D quasilinear hyperbolic equations with nonlinear damping which describes the propagation of heat wave for rigid solids at very low temperature, below about 20 K. The global existence and uniqueness of strong solutions are obtained when the initial data is near its equilibrium in the sense of -norm. Furthermore, if, additionally -norm of the initial perturbation is finite, we also prove the optimal decay rates for such a solution without the additional technical assumptions for the nonlinear damping given by Li and Saxton.





Autor: Hongjun Qiu and Yinghui Zhang

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados